# SDR AALA20151110002

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 18,967 hours, 7,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A1141
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW VAPOR BARRIER IS CRACKED.  REPAIRED VAPOR BARRIER CRACK IAW EA 255725.
